# SDR DALA2015020200839

- Difficulty date: January 29, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 37,005 hours, 26,340 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR JAMMED IN FLIGHT.  MAINTENANCE FOUND D-RING FOR EMERGENCY EGRESS, NOT STOWED IN LATCHES.  D-RING WAS JAMMED IN THE DOOR HINGE.  REMOVED AND STOWED THE D-RING IN PLACE.  OPS CHECKED GOOD.
